Isoparametric hypersurfaces with (g;m) = (6; 2)

Research output: Contribution to journalArticlepeer-review

75 Citations (Scopus)

Abstract

We prove that isoparametric hypersurfaces with (g;m) = (6; 2) are homogeneous, which answers Dorfmeister-Neher's conjecture affirmatively and solves Yau's problem in the case g = 6.

Original languageEnglish
Pages (from-to)53-110
Number of pages58
JournalAnnals of Mathematics
Volume177
Issue number1
DOIs
Publication statusPublished - 2013

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Isoparametric hypersurfaces with (g;m) = (6; 2)'. Together they form a unique fingerprint.

Cite this